RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 6, Pages 920–933 (Mi mz9391)  

This article is cited in 1 scientific paper (total in 1 paper)

Lattice Polygons with Two Interior Lattice Points

Xiang Lin Weia, Ren Dingb

a Hebei University of Science and Technology, China
b Hebei Normal University, China

Abstract: A lattice point in the plane is a point with integer coordinates. A lattice segment is a line segment whose endpoints are lattice points. A lattice polygon is a simple polygon whose vertices are lattice points. We find all convex lattice polygons in the plane up to equivalence with two interior lattice points.

Keywords: lattice point, lattice polygon, integral unimodular affine transformation.

DOI: https://doi.org/10.4213/mzm9391

Full text: PDF file (579 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:6, 868–877

Bibliographic databases:

UDC: 514.174
Received: 28.05.2012

Citation: Xiang Lin Wei, Ren Ding, “Lattice Polygons with Two Interior Lattice Points”, Mat. Zametki, 91:6 (2012), 920–933; Math. Notes, 91:6 (2012), 868–877

Citation in format AMSBIB
\Bibitem{WeiDin12}
\by Xiang~Lin~Wei, Ren~Ding
\paper Lattice Polygons with Two Interior Lattice Points
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 6
\pages 920--933
\mathnet{http://mi.mathnet.ru/mz9391}
\crossref{https://doi.org/10.4213/mzm9391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2969056}
\elib{http://elibrary.ru/item.asp?id=20731558}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 6
\pages 868--877
\crossref{https://doi.org/10.1134/S0001434612050343}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305984400034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864229940}


Linking options:
  • http://mi.mathnet.ru/eng/mz9391
  • https://doi.org/10.4213/mzm9391
  • http://mi.mathnet.ru/eng/mz/v91/i6/p920

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Xie, Sh.-T. Yau, “Three dimensional canonical singularity and five dimensional $\mathcal{N}=1$ SCFT”, J. High Energy Phys., 2017, no. 6, 134  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:217
    Full text:61
    References:29
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020